A nun arrives at the clinic with what appears to be a skin rash caused by an allergy, and starts to go into anaphylactic shock in reaction to the medication Dr. House gives her. When he then gives her an injection of epinephrine, she goes into cardiac arrest, leading Dr. Cuddy to assume that House gave her an accidental overdose. Absolutely sure that he gave the patient the correct dosage, House begins a series of unorthodox treatments to uncover the truth, and also does a bit of snooping into the sister's past.
Jean-Marc Rocher <email@example.com>
Did You Know?
When Sister Augustine has her asthma attack, House grabs a syringe which, in high resolution copies, is visibly labeled "ATROPINE" while other syringes in the drawer partition are labeled "EPINEPHRINE;" so, a syringe with the wrong medicine appears to be the resulting problem, rather than the wrong dosage. See more
Dr. Gregory House
[sees bowls of candy canes set out for Christmas
Candy *canes*? Are you mocking me?
Features North Shore
Rudolph the Red-Nosed Reindeer
Written by Johnny Marks
Performed by John Denver See more